I was on tri-estarylla for about 2 years then I switched to the Nexplanon implant during the middle of June 2017 and I got it removed during the middle of December 2017. During middle of September, I started experiencing excessive hair loss and it has not subsided since I removed Nexplanon. I got a biopsy, the results said I had chronic inflammation with some scarring and it is believed to be androgenetic alopecia. My blood results are normal, hormone levels too, and there is no family history of any sort of hair loss. I was wondering if this happened to anyone else? Also, my doctors said I could go back on the tri-estarylla but I am scared it will exacerbate my hair loss.
Androgenetic alopecia, or female pattern hair loss is a very common condition that mostly affects women after menopause but it can also affect younger women too.
The cause isn't clearly understood. It is thought that some cases could be influenced by genetics or hormones. There are a few treatment options available, but they only tend to work modestly well.
Topical minoxidil applied daily may help regrow hair in some women and will more often slow down or stop hair loss in others. It works best if started before the hair loss has progressed very far, and it must be applied daily for life.
Other medications like Spironolactone, Flutamide and Cimetidine block the effects of androgens are are used to treat androgenetic alopecia but may not be useful in this instance.
For more information visit: https://www.drugs.com/mcd/hair-loss
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Estarylla - I justed my pill on Sunday after finishing my period on that Saturday. How long does
Posted 13 Aug 2015 • 0 answers
Posted 29 Sep 2015 • 0 answers
Posted 30 May 2016 • 0 answers
Tri-Lo-Estarylla - If I skip my inactive pills on to delay my period do I start a new week of active
Posted 27 Feb 2018 • 1 answer
Posted 17 Apr 2018 • 0 answers